Czechoslovak Mathematical Journal

, Volume 68, Issue 1, pp 131–139 | Cite as

Generalized outerplanar index of a graph

Article
  • 28 Downloads

Abstract

We define the generalized outerplanar index of a graph and give a full characterization of graphs with respect to this index.

Keywords

generalized outerplanar graph iterated line graph planar index outerplanar index 

MSC 2010

05C10 05C76 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Chartrand, D. Geller, S. Hedetniemi: Graphs with forbidden subgraphs. J. Comb. Theory 10 (1971), 12–41.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    M. Ghebleh, M. Khatirinejad: Planarity of iterated line graphs. Discrete Math. 308 (2008), 144–147.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    H. Lin, W. Yang, H. Zhang, J. Shu: Outerplanarity of line graphs and iterated line graphs. Appl. Math. Lett. 24 (2011), 1214–1217.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    J. Sedláček: On a generalization of outerplanar graph. Časopis Pěstování Mat. 113 (1988), 213–218. (In Czech. English, Russian summaries.)MathSciNetMATHGoogle Scholar
  5. [5]
    J. Sedláček: On generalized outerplanarity of line graphs. Časopis Pěstování Mat. 115 (1990), 273–277.MathSciNetMATHGoogle Scholar
  6. [6]
    D. B. West: Introduction to Graph Theory, Prentice Hall, New Delhi, 2005.MATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.Department of MathematicsKosar University of BojnordBojnord, North KhorasanIran

Personalised recommendations